# SDR SWAA2024112670885

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 31,973 hours, 15,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CENT. SCUFF PLATE HAS A 1 CRACK ON FWD. EDGE. NOTE THE AIRCRAFT HAS PREVIOUS REPAIR DUBLER INSTALLED ON FWD. EDGE OF FUSELAGE DOOR SURROUNDED<[01] C/W WITH EA24-153-03277 TTG8Q00X88RQ
